# SDR USAA2012021300020

- Difficulty date: February 11, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 71,185 hours, 31,796 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LENS MISSING FROM EMERGENCY SEAT MOUNTED LIGHT ROW 11L.  INSTALLED LENS ON SEAT MOUNTED EMERGENCY LIGHT ROW 11L.
